# SDR AU970089

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Leaking
- Location: Elt
- Component: E01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERY LEAKING - AIRCRAFT OPERATES IN THE TROPICS - SEE MDR96/2008 FOR SIMILAR DEFECT
